Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally nice codimension one manifolds are locally flat


Author: Robert J. Daverman
Journal: Bull. Amer. Math. Soc. 79 (1973), 410-413
MSC (1970): Primary 57A35, 57A45, 57A50; Secondary 57A15
DOI: https://doi.org/10.1090/S0002-9904-1973-13190-8
MathSciNet review: 0321095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. C. Hsiang and C. T. C. Wall, On homotopy tori. II, Bull. London Math. Soc. 1 (1969), 341-342. MR 41 #2691. MR 258044
  • 2. R. C. Kirby, Stable homeomorphisms and the annulus conjecture, Ann. of Math. (2) 89 (1969), 575-582. MR 39 #3499. MR 242165
  • 3. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 4. T. M. Price and C. L. Seebeck III, Approximations of somewhere nice codimension one manifolds having 1-ULC complements. I (to appear).
  • 5. T. M. Price and C. L. Seebeck III, Approximations of somewhere nice codimension one manifolds having l-ULC complements. II (to appear).
  • 6. T. B. Rushing, Infinite engulfing (to appear).
  • 7. C. L. Seebeck III, Collaring an (n - 1)-manifold in an n-manifold, Trans. Amer. Math. Soc. 148 (1970), 63-68. MR 41 #2692. MR 258045

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A35, 57A45, 57A50, 57A15

Retrieve articles in all journals with MSC (1970): 57A35, 57A45, 57A50, 57A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13190-8

American Mathematical Society